Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic behavior of a class of nonlinear differential equations of $ n$th order

Author: Qingkai Kong
Journal: Proc. Amer. Math. Soc. 103 (1988), 831-838
MSC: Primary 34E05; Secondary 34A34
MathSciNet review: 947667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we obtain a result of the asymptotic behavior of the $ n$th order equation $ {u^{(n)}} + f(t,u,u', \ldots ,{u^{(n - 1)}}) = 0$ under some assumptions. For $ n = 2$ and $ f(t,u,u') \equiv f(t,u)$, it revises the result given by Jingcheng Tong, which is not true in general.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34E05, 34A34

Retrieve articles in all journals with MSC: 34E05, 34A34

Additional Information

PII: S 0002-9939(1988)0947667-1
Article copyright: © Copyright 1988 American Mathematical Society